# SDR CALA2012013000055

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 43,908 hours, 15,394 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C296
- Condition: Failed
- Location: E&E Bay
- Part time: 43,815 hours, 14,024 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

ELEC LIGHT ON OVERHEAD FOUND BATTERY CHARGER C/B E-1 ON P-92 TRIPPED IN MAIN ELECT COMP WITH ELECTRICAL ODOR DISSIPATING THROUGH AIRCRAFT COCKPIT OVERHEAD PANEL ELECT BITE TEST SHOWS BATTERY CHARGER INOP R&R BATTERY CHARGER AND MAIN AIRCRAFT BATTERY.  BATTERY AND CHARGER TESTS GOOD.  ELECT PANEL BITE TEST GOOD.  CONTINUED ON 8652593 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1484824  SN OFF 00578 TT # 1383696  SN OFF 00296 BATTERY, AIRCRAFT  OFF 29-2431-9-9001 0578 ON 29-2431-9-9001 6811 CHARGER, BATTERY OFF 29-2431-9-0002 0296 ON 29-2431-9-0002 2679.
